RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 41, Issue 3  


The number of irreducible polynomials of a given form over a finite field
S. A. Stepanov
289
Locally finite groups with small normalizers
V. A. Antonov
296
Hereditary rings
A. A. Tuganbaev
303
Exact constants in the inequalities between norms of functions and their derivatives
N. P. Kuptsov
313
Continuation of analytic sets across real manifolds
S. I. Pinchuk, A. B. Sukhov
320
Conditions for the sum of a power series to be algebraic and rational
K. V. Safonov
325
Uniform approximation by algebraic polynomials on the sphere of an odd-dimensional space
A. P. Terekhin
333
Problem of linear conjugation on a circumference
I. T. Habibullin
342
Asymptotics of the difference of subharmonic functions
R. S. Yulmukhametov
348
Nonstandard problems
A. A. Dezin
356
The Fréchet–Urysohn compactum without points of countable character
V. I. Malykhin
365
Closed imbeddings in pseudocompact spaces
M. V. Matveev
377
Homomorphisms of topological groups that cannot be factorized by weight and dimension
V. G. Pestov
395
Boundedness and pseudocompactness in topological groups
M. G. Tkachenko
400
The structure of nonmetrizable $AE(0)$-spaces
A. Ch. Chigogidze
406
Problems of equality and divisibility in semigroups with a single defining relation
S. I. Adian, G. U. Oganesyan
412
Proof of a theorem of M. Hall concerning the finiteness of the groups $B(m,6)$
I. G. Lysenok
422
Impossibility of finite generation of partial recursive functions by a unary isotone operation
E. A. Polyakov
429
The maximal number of edges in a homogeneous hypergraph containing no prohibited subgraphs
A. F. Sidorenko
433
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019